A theorem on parallel processing models with a generalized stopping rule
Bibliographic Data
| ID | 11286131 |
|---|---|
| Authors | Hans Colonius (0000-0002-9733-6939, Carl von Ossietzky Universität Oldenburg, corresponding author) |
| Year | 1999 |
| Volume | 38 |
| Issue | 3 |
| Pages | 247-258 |
| Publication date | 1999-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/s0165-4896(99)00019-0 |
| OpenAlex | W2156950365 |
| Language | EN |
| References cited | 11 |
Algorithm · Calculus (dental · Extension (predicate logic · Mathematical optimization · Normalization property · Statistics · Stopping rule · Stopping time · Work (physics · Blind Source Separation Techniques · Computer Science · EEG and Brain-Computer Interfaces · Mathematics · Neural dynamics and brain function · Applied Mathematics
| Highly cited | No |
|---|